[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.197.114. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
JAMA Dermatology Clinicopathological Challenge
January 2014

Sporotrichoid Eruption in a Patient After Lung Transplantation

Author Affiliations
  • 1Department of Dermatology, University of Pennsylvania School of Medicine, Philadelphia
JAMA Dermatol. 2014;150(1):83-84. doi:10.1001/jamadermatol.2013.5382

A man in his 50s presented with purple nodules on his left arm. He had undergone lung transplantation for end-stage chronic obstructive pulmonary disease 3 months before presentation and was taking prednisone, mycophenolate mofetil, and tacrolimus. He also had a history of thalassemia minor requiring blood transfusions and had most recently received a transfusion 1 week before our evaluation. The day after his transfusion, he noted swelling at the intravenous catheter insertion site and subsequently developed a painful nodule. Over the next week, he developed ascending erythema with multiple tender nodules extending from his left dorsal hand to his upper arm. He denied fevers, malaise, and other systemic symptoms.

First Page Preview View Large
First page PDF preview
First page PDF preview
×